Alert archive / Oklahoma / Wind Advisories in 2025
Wind Advisory 3, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Mar 13, 2025, 1:56 PM CDT for 22 counties in Oklahoma; 4 counties in Arkansas. It took effect at Mar 14, 2025, 10:00 AM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2025, 1:56 PM CDT (18:56 UTC)
- In effect from
- Mar 14, 2025, 10:00 AM CDT
- Expired
- Mar 14, 2025, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Tulsa, OK
All 26 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Choctaw County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Haskell County, OK, Latimer County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Pushmataha County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 42 km from the middle of the area, began a volume at 18:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 556 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 1721 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
697 WWUS74 KTSA 131856 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 156 PM CDT Thu Mar 13 2025 ARZ001-010-OKZ054>071-140300- /O.UPG.KTSA.HW.A.0001.250314T1500Z-250315T0100Z/ /O.NEW.KTSA.HW.W.0001.250314T1500Z-250315T0100Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Muskogee, Rogers, Grove, Jay, Miami, Nowata, Wagoner, Stilwell, Vinita, Claremore, Pawnee, Bentonville, Tulsa, Fayetteville, Pryor, Okemah, Checotah, Springdale, Tahlequah, Sapulpa, Pawhuska, Bartlesville, and Okmulgee 156 PM CDT Thu Mar 13 2025 ...HIGH WIND WARNING IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ002-011-019-020-029-OKZ049-053-072>076-140300- /O.NEW.KTSA.WI.Y.0003.250314T1500Z-250315T0100Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Sallisaw, Charleston, Huntsville, Wilburton, Hugo, Eureka Springs, McAlester, Poteau, Fort Smith, Clayton, Antlers, Stigler, Ozark, Berryville, and Van Buren 156 PM CDT Thu Mar 13 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
7 follow-up statements
721 WWUS74 KTSA 140218 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 918 PM CDT Thu Mar 13 2025 ARZ001-010-OKZ054>071-141030- /O.CON.KTSA.HW.W.0001.250314T1500Z-250315T0100Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Claremore, Okmulgee, Bentonville, Pawnee, Fayetteville, Nowata, Checotah, Okemah, Grove, Pryor, Pawhuska, Sapulpa, Wagoner, Muskogee, Jay, Tahlequah, Miami, Vinita, Bartlesville, Rogers, Tulsa, Springdale, and Stilwell 918 PM CDT Thu Mar 13 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ002-011-019-020-029-OKZ049-053-072>076-141030- /O.CON.KTSA.WI.Y.0003.250314T1500Z-250315T0100Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Sallisaw, Ozark, Hugo, McAlester, Stigler, Eureka Springs, Fort Smith, Charleston, Van Buren, Huntsville, Clayton, Poteau, Antlers, Wilburton, and Berryville 918 PM CDT Thu Mar 13 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 8 PM CDT FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...From 10 AM to 8 PM CDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lacy
558 WWUS74 KTSA 140851 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 351 AM CDT Fri Mar 14 2025 ARZ001-010-OKZ054>071-150100- /O.CON.KTSA.HW.W.0001.250314T1500Z-250315T0100Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Bentonville, Tulsa, Okmulgee, Fayetteville, Jay, Claremore, Vinita, Okemah, Nowata, Muskogee, Wagoner, Pawhuska, Rogers, Pryor, Bartlesville, Tahlequah, Stilwell, Grove, Pawnee, Miami, Checotah, Sapulpa, and Springdale 351 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 60 mph expected. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ002-011-019-020-029-OKZ049-053-072>076-150100- /O.CON.KTSA.WI.Y.0003.250314T1500Z-250315T0100Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Charleston, Poteau, Huntsville, Fort Smith, Ozark, Clayton, Sallisaw, Antlers, Van Buren, Hugo, McAlester, Wilburton, Eureka Springs, Berryville, and Stigler 351 AM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph expected. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...From 10 AM this morning to 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 05
190 WWUS74 KTSA 141431 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 931 AM CDT Fri Mar 14 2025 ARZ001-010-OKZ054>071-142245- /O.CON.KTSA.HW.W.0001.250314T1500Z-250315T0100Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Vinita, Miami, Tulsa, Jay, Okemah, Nowata, Pawnee, Wagoner, Okmulgee, Muskogee, Rogers, Grove, Checotah, Pawhuska, Springdale, Bentonville, Pryor, Claremore, Bartlesville, Tahlequah, Sapulpa, Stilwell, and Fayetteville 931 AM CDT Fri Mar 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts 55 to 65 mph expected. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ002-011-019-020-029-OKZ049-053-072>076-142245- /O.CON.KTSA.WI.Y.0003.250314T1500Z-250315T0100Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Fort Smith, Sallisaw, Antlers, Eureka Springs, Van Buren, Huntsville, Hugo, Clayton, Ozark, McAlester, Poteau, Wilburton, Berryville, Charleston, and Stigler 931 AM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts 45 to 55 mph expected. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...Until 8 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
824 WWUS74 KTSA 141830 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 130 PM CDT Fri Mar 14 2025 ARZ001-010-OKZ054>071-150300- /O.EXT.KTSA.HW.W.0001.000000T0000Z-250315T0300Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Okemah, Springdale, Jay, Checotah, Muskogee, Sapulpa, Nowata, Fayetteville, Wagoner, Tulsa, Tahlequah, Grove, Okmulgee, Pawhuska, Bartlesville, Vinita, Rogers, Bentonville, Claremore, Pawnee, Stilwell, Miami, and Pryor 130 PM CDT Fri Mar 14 2025 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. Report any fires immediately to local authorities as these winds could cause fires to spread quickly. && $$ ARZ002-011-019-020-029-OKZ049-053-072>076-150300- /O.EXT.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Sequoyah-Pittsburg-Haskell-Latimer-Le Flore- Including the cities of Hugo, Charleston, Clayton, Eureka Springs, Antlers, Wilburton, Poteau, Ozark, Sallisaw, McAlester, Van Buren, Huntsville, Stigler, Fort Smith, and Berryville 130 PM CDT Fri Mar 14 2025 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Sequoyah, Choctaw, Haskell, Latimer, Le Flore, Pittsburg, and Pushmataha Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Report any fires immediately to local authorities as these winds could cause fires to spread quickly. && $$
830 WWUS74 KTSA 142206 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 506 PM CDT Fri Mar 14 2025 OKZ072>074-150300- /O.UPG.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ /O.EXA.KTSA.HW.W.0001.000000T0000Z-250315T0300Z/ Sequoyah-Pittsburg-Haskell- Including the cities of Sallisaw, McAlester, and Stigler 506 PM CDT Fri Mar 14 2025 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 60 mph. * WHERE...Sequoyah, Haskell, and Pittsburg Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ001-010-OKZ054>071-150300- /O.CON.KTSA.HW.W.0001.000000T0000Z-250315T0300Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh- Including the cities of Sapulpa, Grove, Checotah, Muskogee, Jay, Rogers, Fayetteville, Pawhuska, Springdale, Nowata, Pryor, Vinita, Tahlequah, Bartlesville, Stilwell, Okmulgee, Tulsa, Okemah, Miami, Claremore, Pawnee, Wagoner, and Bentonville 506 PM CDT Fri Mar 14 2025 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 30 mph with gusts up to 60 mph. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Strong winds will damage some trees and power lines resulting in local power outages. Some property could be damaged. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ ARZ002-011-019-020-029-OKZ049-053-075-076-150300- /O.CON.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Latimer-Le Flore- Including the cities of Clayton, Hugo, Berryville, Eureka Springs, Van Buren, Poteau, Ozark, Huntsville, Charleston, Wilburton, Fort Smith, and Antlers 506 PM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Choctaw, Latimer, Le Flore, and Pushmataha Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RJS
841 WWUS74 KTSA 150100 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 800 PM CDT Fri Mar 14 2025 ARZ001-010-OKZ054>074-150300- /O.CAN.KTSA.HW.W.0001.000000T0000Z-250315T0300Z/ /O.EXA.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ Benton-Washington AR-Osage-Washington OK-Nowata-Craig-Ottawa- Pawnee-Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee- Wagoner-Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg- Haskell- Including the cities of Sapulpa, Grove, Checotah, Muskogee, Jay, Rogers, Fayetteville, Pawhuska, Springdale, Nowata, Pryor, Vinita, Tahlequah, McAlester, Stigler, Bartlesville, Stilwell, Okmulgee, Tulsa, Okemah, Miami, Claremore, Pawnee, Wagoner, Sallisaw, and Bentonville 800 PM CDT Fri Mar 14 2025 ...WIND ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...HIGH WIND WARNING IS CANCELLED... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwest Arkansas and east central, northeast, and southeast Oklahoma. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ARZ002-011-019-020-029-OKZ049-053-075-076-150300- /O.CON.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ Carroll-Madison-Crawford-Franklin-Sebastian-Pushmataha-Choctaw- Latimer-Le Flore- Including the cities of Clayton, Hugo, Berryville, Eureka Springs, Van Buren, Poteau, Ozark, Huntsville, Charleston, Wilburton, Fort Smith, and Antlers 800 PM CDT Fri Mar 14 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... * WHAT...Southwest winds 15 to 20 mph with gusts up to 45 mph. * WHERE...In Arkansas, Carroll, Crawford, Madison, Franklin, and Sebastian Counties. In Oklahoma, Choctaw, Latimer, Le Flore, and Pushmataha Counties. * WHEN...Until 10 PM CDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down. Drivers of high profile vehicles should be alert to sudden gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RJS
642 WWUS74 KTSA 150248 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 948 PM CDT Fri Mar 14 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-150400- /O.EXP.KTSA.WI.Y.0003.000000T0000Z-250315T0300Z/ Benton-Carroll-Washington AR-Madison-Crawford-Franklin-Sebastian- Pushmataha-Choctaw-Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee- Tulsa-Rogers-Mayes-Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Cherokee-Adair-Muskogee-McIntosh-Sequoyah-Pittsburg-Haskell- Latimer-Le Flore- Including the cities of Hugo, Sapulpa, Grove, Checotah, Poteau, Muskogee, Jay, Rogers, Fayetteville, Berryville, Pawhuska, Springdale, Nowata, Pryor, Vinita, Tahlequah, Fort Smith, McAlester, Stigler, Clayton, Bartlesville, Stilwell, Okmulgee, Tulsa, Okemah, Antlers, Miami, Claremore, Pawnee, Eureka Springs, Van Buren, Wagoner, Sallisaw, Ozark, Huntsville, Charleston, Wilburton, and Bentonville 948 PM CDT Fri Mar 14 2025 ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... Winds will continue to diminish through the night across much of the area. However, there will be occasional gusts to 45 mph in a few spots over the next few hours. $$ RJS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Mar 13, 12:22 PM CDT, 1 hour 34 minutes earlier. Its key messages:
- Updated at 1218 PM CDT Thu Mar 13 2025
- Impactful weather day on Friday with dangerous fire weather conditions, strong winds, and some potential for strong and/or severe thunderstorms for far eastern parts of the forecast area.
- Well above average temperatures through Friday; slightly cooler this weekend behind a weak and dry cold front.
- Well above average temperatures and gusty south winds return early next week, with at least elevated fire weather danger developing.
Area forecast discussion, Mar 13, 12:22 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1222 PM CDT Thu Mar 13 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1218 PM CDT Thu Mar 13 2025
- Impactful weather day on Friday with dangerous fire weather
conditions, strong winds, and some potential for strong and/or
severe thunderstorms for far eastern parts of the forecast
area.
- Well above average temperatures through Friday; slightly
cooler this weekend behind a weak and dry cold front.
- Well above average temperatures and gusty south winds return
early next week, with at least elevated fire weather danger
developing.
&&
.UPDATE...
Issued at 1023 AM CDT Thu Mar 13 2025
One stubborn area of fog across western Mayes Co. is slowly
dissipating this morning and should finally mix out in another
hour or two with insolation. Otherwise a "calm before the storm"
sort of day with mostly sunny conditions and well above normal
afternoon highs and light south winds. Forecast for today is
trending well and no updates will be issued at this time.
Nothing in the incoming 12z model data to weaken our confidence in
a highly impactful wind event for much of the area Friday, along
with extremely critical fire weather conditions, with northeast OK
remaining the area of greatest concern. Any sort of burning
operations that occur today must be thoroughly extinguished
before tonight as tomorrow's combination of fire weather
parameters will be rare to say the least.
&&
.SHORT TERM...
(Today)
Issued at 338 AM CDT Thu Mar 13 2025
Unseasonably warm temperatures will continue today despite some
increase in high cloudiness later this afternoon. Afternoon high
temperatures will reach the low to mid 80s in most locations.
&&
.LONG TERM...
(Tonight through Wednesday)
Issued at 338 AM CDT Thu Mar 13 2025
South winds will be on the increase tonight in advance of a potent
storm system that will move into the plains Friday. Surface low
pressure will deepen to near 975 millibars across western and
northern Kansas Friday as a closed upper low moves from northeast
New Mexico to southeast Nebraska during the day. A dryline will
surge east across eastern Oklahoma and northwest Arkansas late
Friday morning and afternoon, with a narrow band of showers and
thunderstorms forming along the dryline by early to mid afternoon
and potentially affecting parts of far eastern Oklahoma and
northwest Arkansas. The better chance for severe storms will be
east of our forecast area, but a low chance exists for an isolated
strong to severe storm with the initial development in our area.
Of much greater concern Friday is the critical to extreme
grassland fire spread rates that will develop late Friday morning
through the afternoon. South to southwest winds will increase to
30-40 miles an hour, with gusts as high as 50-60 miles an hour,
especially across northeast Oklahoma into far northwest Arkansas.
Dewpoints and humidity values will both fall into the teens in
western parts of the forecast area by late Friday afternoon as
well.
The winds will diminish Friday night, with cooler conditions
following over the weekend. Temperatures will warm back to
unseasonably warm levels early next week, and south winds will
become gusty Monday and Tuesday, once again raising fire weather
concerns significantly. The next storm system may bring a chance
for precipitation and cooler temperatures around the middle of
next week, but model differences are large at this time frame.
&&
.AVIATION...
(18Z TAFS)
Issued at 1218 PM CDT Thu Mar 13 2025
VFR conditions will prevail through the period, with the main
aviation impact focused on strong LLWS tonight followed by
significantly increasing winds Friday morning. Gusts toward the
end of the forecast period will be in the 35-45 knot range in many
locations, with direction veering more to the southwest across
eastern OK by 16-18z.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 83 59 75 45 / 0 0 10 0
FSM 84 55 78 49 / 0 0 20 0
MLC 84 60 75 47 / 0 0 10 0
BVO 82 56 74 42 / 0 0 10 0
FYV 83 56 76 46 / 0 0 30 0
BYV 81 58 75 50 / 0 0 30 10
MKO 82 58 76 48 / 0 0 10 0
MIO 81 58 76 46 / 0 0 30 0
F10 83 59 75 47 / 0 0 10 0
HHW 83 58 76 50 / 0 0 0 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Red Flag Warning from 10 AM to 8 PM CDT Friday for OKZ049-
053>076.
High Wind Watch from Friday morning through Friday evening for
OKZ054>071.
AR...Red Flag Warning from 10 AM to 8 PM CDT Friday for ARZ001-002-
010-011-019-020-029.
High Wind Watch from Friday morning through Friday evening for
ARZ001-010.
&&
SHORT TERM...14
LONG TERM....05
AVIATION...14Hazardous weather outlook, Mar 13, 12:43 PM CDT, 1 hour 13 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1243 PM CDT Thu Mar 13 2025 ARZ001-002-010-011-019-020-029-OKZ049-053>076-141030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1243 PM CDT Thu Mar 13 2025 ...DAMAGING WIND AND FIRE EVENT EXPECTED FRIDAY... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. FIRE WEATHER DANGER. RISK...Limited. AREA...Eastern Oklahoma. ONSET...Ongoing. DISCUSSION... Unseasonably warm temperatures and low afternoon humidity values will result in a limited fire weather danger this afternoon across eastern Oklahoma, mainly west of Highway 75. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Any burning operations conducted today will need to be thoroughly extinguished in anticipation of potentially dangerous fire weather conditions Friday. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. FRIDAY...Very High Fire Weather...High Wind...and Thunderstorm Potential. SATURDAY AND SUNDAY...No Hazards. MONDAY THROUGH WEDNESDAY...Very High Fire Weather and High Wind Potential. EXTENDED DISCUSSION... An extreme wind event appears likely Friday across northeast Oklahoma and far northwest Arkansas, with damaging gusts from 50 to 60 miles an hour expected. In addition to the wind, very low humidity and favorable fuel conditions will pose a critical to extreme fire weather danger threat across all of eastern Oklahoma and northwest Arkansas. The most dangerous fire weather potential is forecast to be roughly west of U.S. Highway 69 and north of Interstate 40, but the potential for rapid fire spread will be present across all of the area by afternoon. There is some potential for thunderstorm development across far eastern Oklahoma and northwest Arkansas Friday afternoon before the storms race off to the northeast. There is a limited severe weather risk, with hail and wind the main threats. Gusty south winds return early next week, once again raising fire weather concerns across the region. EMERGENCY MANAGEMENT PLANNING STATEMENT... Emergency managers and first responders will need to be on alert Friday for the potential of rapidly spreading fires, downed power lines from the wind, and potential damage to structures, especially across northeast Oklahoma and far northwest Arkansas. weather.gov/tulsa contains additional information.
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 3:43 AM CDT | Red Flag Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 50 hr |
| Mar 13, 1:56 PM CDT | High Wind Warning | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 30 hr |
Nearby
Wind Advisories in Oklahoma, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.